Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diagnosed with costochodritis, excessive sleep, tingling in left arm, vertigo. On prednisone. Help?

I have been diagnosed with costochodritis over a yr ago, I have been on different pain meds that do nothing but make me sick or sleepy, I have also had steroid injections , and thorasic injections along with prednisone , nothing has worked, actually I feel worse with the pain. I get lots of tingling in my left hand have for yrs and sometimes from the elbow to the fingers will go numb. i usually walk a few miles a wk, for the past yr I am lucky if I walk a 1/2 mile a wk. I have recently been diagnosed with vertigo . Ive gone to the Drs many times, they say there is nothing wrong that they find and send me to the pain clinic where he tries to help but then I dont feel better.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Hi! I think you should get yourself examined clinically by a doctor and if necessary radiologically for cervical spondylitis. This may not be related to your already diagnosed costochondritis. Also your blood sugar and thyroid status are to be known for further planning of treatment if need be.
Answered: Sun, 31 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor